Archivum mathematicum

ISSN 1212-5059 · Volume 44 (2008), No. 4 · Electronic Edition

R. A. Abdel-Baky and H. N. Abd-Ellah
Ruled W-surfaces in Minkowski 3-space $\Re _{1}^{3}$
pp. 251–263: Abstract, GZIP-PS (664 KiB), PDF (676 KiB)

V. Renukadevi and D. Sivaraj
A generalization of normal spaces
pp. 265–270: Abstract, GZIP-PS (314 KiB), PDF (328 KiB)

Abdelmalek Azizi and Mohammed Talbi
Capitulation dans certaines extensions non ramifiées de corps quartiques cycliques
pp. 271–284: Abstract, GZIP-PS (463 KiB), PDF (471 KiB)

A.M. Saddeek and Sayed A. Ahmed
Iterative solution of nonlinear equations of the pseudo-monotone type in Banach spaces
pp. 285–293: Abstract, GZIP-PS (383 KiB), PDF (392 KiB)

Ahmed Alsaedi
Approximation of solutions of the forced duffing equation with nonlocal discontinuous type integral boundary conditions
pp. 295–305: Abstract, GZIP-PS (352 KiB), PDF (381 KiB)

Surjit Singh Khurana
Lattice-valued Borel measures III
pp. 307–316: Abstract, GZIP-PS (388 KiB), PDF (397 KiB)

Jitsuro Sugie and Masakazu Onitsuka
Global asymptotic stability for half-linear differential systems with coefficients of indefinite sign
pp. 317–334: Abstract, GZIP-PS (6973 KiB), PDF (6895 KiB)

Abhijit Banerjee and Sonali Mukherjee
Corrigendum to “Nonlinear differential polynomials sharing a small function” [Arch. Math. 44 (2008), 41–56]
pp. 335–337: Abstract, GZIP-PS (247 KiB), PDF (262 KiB)